# SDR SIMA200628103

- Difficulty date: September 30, 2007
- Submitted: October 8, 2007
- Operation: Air carrier
- Aircraft: N854AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145743
- Aircraft time: 10,767 hours, 8,945 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Support Beam
- Part number: 14515201001
- Condition: Cracked
- Location: Fwd Fuselage
- Part time: 145,743 hours, 8,945 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

ON APPROACH, PASSING THROUGH 210 KTS A HEAVY VIBRATION STARTED THROUGH CONTROL COLUMN.  WITH AUTO PILOT ENGAGED, AFTER SLOWING IT WAS NOT AS INTENSIVE.  BUT STILL PREVALENT, MEL 2201 APPLIED.  REPAIRED CRACKED SUPPORT BEAM FOR AHRS MOUNTS IAW EO EM-53MR-840.  AUTOPILOT OPS CHECKS GOOD.  FUNCTIONAL CHECK FLIGHT REVEALED NO DISCREPANCIES.  MEL ITEM RESTORED.  AIRCRAFT RETURNED TO SERVICE.
